# SDR QXEA200600408

- Difficulty date: January 22, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 14,760 hours, 21,358 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Bs 531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - REMOVE EXISTING REPAIR.  LOWER FUSELAGE SKIN STATION X531.5 BETWEEN STRINGER 32S AND 32P.  COMPLIED WITH HORIZON AIR EA 2-53-549 AND RD 8-53-7868.
